Vol 12, No 2 (2022)

Table of Contents


A Hybrid Method with RDTM for Solving the Biological Population Model PDF
Zinah Abdulkadhim Hasan, Abdul-Sattar J. Al-Saif 1-11
The Concept of Linear Inequalities in One Variable (A Study in Afadzato South District, Ghana) PDF
Kenneth Kofikuma Puem, Peter Nindow Mahama, Ferdinand Amuzu 12-19

Paper submission email: MTM@iiste.org

ISSN (Paper)2224-5804 ISSN (Online)2225-0522

Please add our address "contact@iiste.org" into your email contact list.

This journal follows ISO 9001 management standard and licensed under a Creative Commons Attribution 3.0 License.

Copyright © www.iiste.org